# SDR MASA200601203

- Difficulty date: April 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,071 hours, 1,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6223 YVR - CAPTAIN REPORTED FLAP FAULT STATUS MSG.  CONTRACT MX CLEARED INHIBITS, RESET SYSTEM OPS CHECK GOOD, ACFT CONTINUED OPERATIONS.
